International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 727-733
Convergence of the solutions for the equation
Department of Mathematics, University of Ife, Ile-lfe, Nigeria
Received 30 May 1984; Revised 26 November 1985
Copyright © 1988 Anthony Uyi Afuwape. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with differential equations of the formwhere , are positive constants and the functions , and are continuous in their respective arguments, with the function not necessarily differentiable. By introducing a Lyapunov function, as well as restricting the incrementary ratio , , of to a closed sub-interval of the Routh-Hurwitz interval, we prove the convergence of solutions for this equation. This generalizes earlier results.